MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q ceiling system.During an emergency procedure on the patient with acute myocardial infarction, the system movements were not possible.The user tried restarting the machine, but the system still could not be moved.The patient was moved and the procedure was successfully completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by siemens experts.The user declined an onsite service visit by a siemens local service engineer.According to the information provided by the customer, a power supply unit within the real-time controller (rtc) required repair.The repair was performed by the user facility without siemens involvement.As a result, a more detailed and independently verifiable analysis of the issue described in the complaint could not be conducted.No log files or other necessary information were provided for further analysis.A possible general error that would require corrective measures of the installed base could not be determined.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
foechheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24569062
Report Number3004977335-2026-00032
Device Sequence Number9434441
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public(01)04056869009988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown